# SDR USAA2010040890739

- Difficulty date: March 12, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730962
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON RIGHT HORIZONTAL STABILIZER INNER HINGE PIN AT BS 1154, WL 274.  REPLACED RIGHT HORIZONTAL STABILIZER INNER HINGE PIN AT BS 1154, WL 274 IAW JOB CARD I6C55040.
